# SDR UPS99429693

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B90411604
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 3 PYLON FRAME CRACKED FWD END OF DIAG BRACE FWD ATTACH FITTING, I/B SIDE APPROX PYLON STA 292, APPROX 2 INCH LONG, FROM BOTTOM END OF FRAME.  *S/D*  REMOVED DAMAGED RIB (P/N 65B90411-604) AND REPLACED WITH RIB (P/N 65B90411-604) AND BONDING ADHESIVE IAW SRM 51-30-02.  HOT BOND OF RIB ACCOMPLISHED IAW B747 SRM 51-40-06.
